# SDR SWAA2022010657306

- Difficulty date: December 31, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR; EMERGENCY ESCAPE SLIDE FLAP IS STICKING OUT TOO FAR AND INTERFERES WITH INSTALLATION OF THE GIRT BAR INTO THE GIRT BAR FITTINGS WHEN DOOR IN CLOSED. ; / [01] SECURED SLIDE FLAP PER M/M REF 25-66-01; [02] INSPECTED AS REQUIRED.
